Lemsip max cold and flu blackcurrant flavour 5 sachets has been specifically designed for the effective relief of colds and flu symptoms. Lemsip max cold and flu blackcurrant flavour 5 sachets contains paracetamol and is not suitable for those under the age of 16.
How to use:
Pour one sachet of powder into a mug and fill with hot but not boiling water. Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener.
Adults and children over 16 years: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.
Do not give to children under the age of 16, except on medical advice.
Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.
Do not take with any other paracetamol containing product.